Alert archive / Maryland / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Apr 20, 2015, 8:35 PM EDT for King George County, Spotsylvania County, Stafford County, Virginia; 4 counties in Maryland. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2015, 8:35 PM EDT (00:35 UTC)
- Expired
- Apr 20, 2015, 9:10 PM EDT
- In force
- 35 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Calvert County, MD, Charles County, MD, Prince George's County, MD, Saint Mary's County, MD, King George County, VA, Spotsylvania County, VA, Stafford County, VA
The radar
The Sterling radar (KLWX), 75 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:08 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
620
WUUS51 KLWX 210035
SVRLWX
MDC009-017-033-037-VAC099-177-179-210130-
/O.NEW.KLWX.SV.W.0013.150421T0035Z-150421T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
835 PM EDT MON APR 20 2015
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHARLES COUNTY IN SOUTHERN MARYLAND...
SOUTHEASTERN PRINCE GEORGES COUNTY IN CENTRAL MARYLAND...
NORTHWESTERN ST. MARYS COUNTY IN SOUTHERN MARYLAND...
CENTRAL CALVERT COUNTY IN SOUTHERN MARYLAND...
NORTHEASTERN SPOTSYLVANIA COUNTY IN CENTRAL VIRGINIA...
NORTHERN KING GEORGE COUNTY IN CENTRAL VIRGINIA...
SOUTHEASTERN STAFFORD COUNTY IN NORTHERN VIRGINIA...
* UNTIL 930 PM EDT
* AT 835 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
FORT WASHINGTON TO AQUIA CREEK...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LA PLATA...FLAG HARBOR...BREEZY POINT...POTOMAC CREEK...SHERIDAN
POINT...AQUIA CREEK...HALLOWING POINT...PORT TOBACCO RIVER...GOLDEN
BEACH...PRINCE FREDERICK...SAINT LEONARD...SAINT CHARLES...
WICOMICO...EAGLE HARBOR...PORT TOBACCO VILLAGE...PORT TOBACCO...
NEWBURG IN CHARLES COUNTY...PORT REPUBLIC IN CALVERT COUNTY...
PASSAPATANZY AND AQUASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHERN
MARYLAND AND NORTHERN VIRGINIA.
LAT...LON 3843 7644 3834 7698 3843 7701 3844 7704
3839 7714 3837 7709 3840 7704 3837 7701
3833 7702 3826 7744 3842 7732 3837 7729
3838 7725 3848 7728 3852 7725 3866 7653
3862 7651 3852 7651
TIME...MOT...LOC 0035Z 229DEG 34KT 3869 7700 3840 7730
$$1 follow-up statement
393
WWUS51 KLWX 210110
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
910 PM EDT MON APR 20 2015
MDC009-017-033-037-VAC099-177-179-210120-
/O.CAN.KLWX.SV.W.0013.000000T0000Z-150421T0130Z/
CHARLES MD-PRINCE GEORGES MD-ST. MARYS MD-CALVERT MD-SPOTSYLVANIA VA-
KING GEORGE VA-STAFFORD VA-
910 PM EDT MON APR 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR CHARLES...SOUTHEASTERN PRINCE
GEORGES...NORTHWESTERN ST. MARYS...CENTRAL CALVERT...NORTHEASTERN
SPOTSYLVANIA...NORTHERN KING GEORGE AND SOUTHEASTERN STAFFORD
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3843 7644 3834 7698 3843 7701 3844 7704
3839 7714 3837 7709 3840 7704 3837 7701
3833 7702 3826 7744 3842 7732 3837 7729
3838 7725 3848 7728 3852 7725 3866 7653
3862 7651 3852 7651
TIME...MOT...LOC 0109Z 229DEG 34KT 3869 7700 3840 7730
$$
BAJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:25 PM EDT, 5 hours 10 minutes earlier.
Area forecast discussion, Apr 20, 3:25 PM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
325 PM EDT MON APR 20 2015
.SYNOPSIS...
A WARM FRONT RESIDES JUST NORTH OF THE AREA LATE TODAY. A COLD
FRONT WILL PUSH EAST ACROSS THE REGION EARLY THIS EVENING. AN
UPPER LOW WILL THEN PERSIST ACROSS THE GREAT LAKES TO NEW ENGLAND
THROUGHOUT THE WEEK.
&&
.NEAR TERM /THROUGH TUESDAY/...
SFC WMFNT HAS JUST SNUCK OVER THE MD/PA BORDER. CDFNT STILL ACROSS
WVA. ALTHO CWFA W/IN WARM SECTOR...A CPL OF CHALLENGES HAVE CROPPED
UP. FIRST IS THE DEBRIS CI WHICH HAS IMPEDED SGFNT WARMING. SECOND
ARE MID LVL CAPS AT H8 AND H6. THE COMBO OF THE TWO HV RESULTED IN A
COLUMN THAT STILL IS STBL. INITIATION HAS OCCURRED W OF THE CWFA...
IN A MORE FVRBL ENVIRONMENT.
TREND IN SOME GDNC IS TO DELAY ONSET OF PCPN. THE GDNC SETS THAT
HAVENT CAUGHT ONTO THIS TREND HV BEEN DVLPG PCPN TOO SOON...AND HV
BEEN NEGLECTED. BELIEVE THAT MID LVL COOLING WL STILL TAKE PLACE...
AND THE CI SOON TO DEPART. THEREFORE...STILL BELIEVE THAT WE WL
BE DSTBLZG SOON.
DECENT SHEAR AND INCRSG INSTBY SUGGESTS THAT A THREAT FOR SVR WX
STILL EXISTS. FURTHER...AS UPR LVL SPD MAX CREEPS UP COAST JUST AHD
OF APPRCHG CDFNT...WL HV NCSRY FORCING FOR ENHANCED LIFT. THEREFORE
WL HV DELAYED ONSET...OTRW HV MADE FEW CHGS TO GOING FCST TAFTN-
EVNG. AS NAM DEPICTS...ONCE INITIATION BEGINS XPCT RAPID DVLPMNT TO
TAKE PLACE. THINK ITLL BE MIXED MODE...W/ WIND AND HAIL THREATS. FZL
AND WBZ QUITE LOW WHILE LOW-MID LVL LAPSE RATES MDT-HIGH. IN
ADDITION...HV BACKED LLVL FLOW NEAR WMFNT. AS A RESULT...SPC HAS
ISSUED A TOR WATCH FOR ENTIRE AREA TIL 02Z.
WL HV DECREASING THUNDER CHCS AFTR SUNSET...BUT PCPN MAY LINGER TIL
MIDNGT-ISH WHEN CDFNT CLEARS AREA. AFTER THAT LOOK FOR A RAPIDLY
DRYING AMS AS WLY WINDS INCREASE. HV HELD ONTO SOME CLDS THO DUE TO
MID LVL TROF AXIS.
DP UPR LOW WL RESIDE NORTH OF THE GRTLKS TMRW...WHICH WL PROVIDE
FAST MID-LVL FLOW. KEEPING A DRY FCST W/ CLDY PERIODS AS IMPULSES
ZIP THRU THE FLOW. DOWNSLOPING WL PROVIDE THE WARMING IN SPITE OF
CAA.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
NOT MUCH OF A BREAK BETWEEN SYSTEMS AS THE MID-ATLC STAYS JUST ON
THE OUTER FRINGE OF A LARGE UPPER GREAT LAKES TROUGH. ONE OF THE
WEAKER VORTS SLIDING AROUND THE BASE OF THE TROUGH WILL SLIDE INTO
THE WINDWARD SIDE OF THE APLCNS LATE TUE NIGHT. LITTLE MORE THAN
COOLER AIR WILL MAKE IT OVER THE MTNS...W/ THE MOISTURE DISSIPATING
OVER THE HIGHER TERRAIN. HEADING INTO EARLY WED...A STRONGER LOW
PRESSURE SYSTEM WILL BE DEVELOPING WELL TO OUR NORTH WHICH WILL ALSO
STRENGTHEN THE INCOMING COLD FRONT.
GUSTY SW WINDS WILL ARRIVE BEFORE ANY PRECIP E OF THE APLCNS...AND
GRADUALLY PULL UP OUR COOL TEMPS FROM OVERNIGHT BACK INTO A WARMER
REGIME BY MIDDAY. UNLIKE TODAY'S CONDITIONS...THIS FRONTAL PASSAGE
IS NOT EXPECTED TO MUSTER UP MUCH INSTABILITY. THE SRN HALF OF THE
CWA MAY SEE SOME WEAK CONVECTIVE POTENTIAL BUT THE REMAINDER OF THE
AREA WILL SEE AT SOLID CHANCE FOR RAIN SHOWERS. TEMPS WILL BE ABOVE
AVG FOR THE VA/MD PIEDMONT. QPF FAIRLY LIGHT FOR THIS PASSAGE AND A
RELATIVELY BRIEF PERIOD OF THE MID AFTN TO EVE. BY LATE EVE...MOST
OF THE PRECIP WILL BE SLIDING OUT OF THE SE PORTION OF THE CWA AND
CLOUDS WILL ALLOW EXIT OFF THE COAST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
LONG TERM PERIOD WILL BE DOMINATED BY A COLD UPPER-LEVEL LOW
PRESSURE SYSTEM STALLED OVER THE NORTHEASTERN CONUS...WITH
PERSISTENT CHILLY WEST OR NORTHWEST FLOW OVER THE REGION.
A TROUGH MAY BRING PRECIPITATION TO THE AREA SATURDAY...BUT OTHER
THAN THAT IT LOOKS MAINLY DRY. TEMPERATURES WILL BE WELL BELOW
NORMAL /I.E. 10-15 DEGREES BELOW NORMAL/ THROUGH THE PERIOD WITH
HIGH STRUGGLING TO GET OUT OF THE 50S AND LOWS IN THE UPPER 30S TO
40S.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
AM KEEPING VFR TAFS THRU THE PD. HWVR...THERE ARE OTHER
CONSIDERATIONS. NMRS TSRA WL BE DVLPG TAFTN. XPCT BRIEF CIG/VIS
RESTRICTIONS W/IN ANY STORMS. THE MITIGATING FACTOR IS AREAL CVRG.
ONCE THAT BECOME CLEAR...THEN RESTRICTIONS WL BE ADDED TO TAFS.
THREAT WINDOW WL BE 20/21Z THRU 02Z.
WLY WINDS OVNGT THRU TUE...W/ GUSTS UP TO 20 KT ATTM.
ANOTHER COLD FRONT WILL SWING THRU ON WED AFTN. GUSTY SW WINDS AHEAD
OF THE FRONT AND MAINLY BRIEF/SCTD SHOWER ALONG THE BOUNDARY AS IT
SLIDE THRU DURING THE 2ND HALF OF THE DAY.
WLY FLOW 10 KT OR SO W/ MAINLY VFR EXPECTED THU-SAT.
&&
.MARINE...
SLY FLOW TAFTN-EVE...SCA AT TIMES. STORMS POSSIBLE LATE
AFTERNOON/EVENING WITH STRONG WINDS AND HAIL. COLD FRONT CROSSES
TONIGHT WITH WIND SHIFT TO WEST. PERHAPS A WEAKENING OF WINDS NEAR
DAWN TUESDAY...BUT THEN INCREASE AGAIN TO SCA LEVELS DURING THE DAY.
SOLID SCA WINDS POSSIBLE ON WED AHEAD OF AND ALONG A COLD FRONT THAT
IS EXPECTED TO SWING THRU THE WATERS BY LATE EVE.
SCA GUSTS POSSIBLE IN WLY SURGE BEHIND FRONTAL BOUNDARY
THURSDAY...THEN LIGHTER FLOW BELOW SCA CRITERIA LIKELY FRIDAY-
SATURDAY.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS STILL BETWEEN 1.5 AND 2.0 FT ABV ASTRO NORMS. AT THIS
RATE...WILL HAVE MINOR FLOODING AT ANNAPOLIS AND BALTIMORE. SLY
FLOW WILL REINFORCE THE POSITIVE DEPARTURES. HOWEVER...A COLD
FRONT WILL BE APPROACHING...SWINGING AROUND WIND DIRECTION RIGHT
NEAR THE TIME OF HIGH TIDE. THAT MAKES IT LOWER CONFIDENCE...BUT
STILL OPTED TO ISSUE ADVY. WILL CONTINUE TO MONITOR.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR MDZ011-
014.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ530>534-
537>543.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT TUESDAY FOR ANZ535-536.
SMALL CRAFT ADVISORY FROM 10 AM TO 6 PM EDT TUESDAY FOR ANZ535-
536.
&&
SYNOPSIS...HTS
NEAR TERM...HTS
SHORT TERM...GMS
LONG TERM...DFH
AVIATION...GMS/HTS/DFH
MARINE...GMS/HTS/DFH
TIDES/COASTAL FLOODING...HTSHazardous weather outlook, Apr 20, 7:57 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 757 PM EDT MON APR 20 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-211400- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 757 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE OUTLOOK AREA UNTIL 10 PM. THUNDERSTORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WIND GUSTS...LARGE HAIL AND AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-211400- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 757 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE OUTLOOK AREA UNTIL 10 PM. THUNDERSTORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WIND GUSTS...LARGE HAIL AND AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Apr 20, 5:31 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
531 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 1 E WOLFE MILL 39.68N 78.71W
04/20/2015 M0.88 INCH ALLEGANY MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1500052
MSELocal storm report, Apr 20, 5:33 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
533 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL E FORT ASHBY 39.50N 78.77W
04/20/2015 M0.75 INCH MINERAL WV BROADCAST MEDIA
RELAYED BY MEDIA
&&
EVENT NUMBER LWX1500053
SEARSLocal storm report, Apr 20, 7:09 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
709 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 2 WNW BERRYVILLE 39.62N 78.26W
04/20/2015 M1.00 INCH MORGAN WV TRAINED SPOTTER
&&
EVENT NUMBER LWX1500054
MSELocal storm report, Apr 20, 8:04 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
804 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL WESTOVER 38.88N 77.13W
04/20/2015 E0.75 INCH ARLINGTON VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1500055
LEELocal storm report, Apr 20, 8:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
825 PM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 1 W FAIRLAND 39.08N 76.97W
04/20/2015 M0.75 INCH MONTGOMERY MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1500056
MSEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:02 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Falls Church | 28 min |
| Apr 20, 8:11 PM EDT | Severe Thunderstorm Warning | LWX | King George, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 49 min |
| Apr 20, 8:12 PM EDT | Special Marine Warning | LWX | 93 min | |
| Apr 20, 8:16 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax | 44 min |
| Apr 20, 8:24 PM EDT | Special Marine Warning | LWX | 81 min | |
| Apr 20, 8:43 PM EDT | Flash Flood Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 4 hr |
| Apr 20, 8:54 PM EDT | Special Marine Warning | LWX | 66 min | |
| Apr 20, 9:18 PM EDT | Special Marine Warning | LWX | 117 min | |
| Apr 20, 9:39 PM EDT | Special Marine Warning | LWX | 66 min | |
| Apr 20, 10:40 PM EDT | Coastal Flood Advisory | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 3 hr |
| Apr 21, 4:33 AM EDT | Small Craft Advisory | LWX | 11 hr | |
| Apr 21, 10:10 AM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 3 hr |
| Apr 21, 3:39 PM EDT | Gale Warning | LWX | 28 hr | |
| Apr 20, 8:20 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, Montgomery, Prince George's, City of Baltimore | 25 min |
| Apr 20, 8:24 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 36 min |
| Apr 20, 8:52 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, Prince George's, City of Baltimore | 38 min |
| Apr 20, 9:28 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's, Saint Mary's | 47 min |
| Apr 21, 4:53 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel | 5 hr |
Nearby
Severe Thunderstorm Warnings in Maryland, 2015Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.